# SDR MALA020120

- Difficulty date: January 2, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61004789
- Part serial: 9801228
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TURNBACK INSPECTION NOTED EMERGENCY LIGHT POWER SUPPLY 22LN VOLTAGE TO BE LOW.  MAINTENANCE REMOVED AND REPLACED BATTERY PAC ON EMERGENCY LIGHTING POWER SUPPLY 22LN WITH A SERVICEABLE BATTERY PACK IAW SF3 AMM 33-50-10.  OPS CHECKS GOOD AT THIS TIME.  P/N 61-0478-9, S/N OFF 076A, P/N ON 6100478-9, S/N ON 9801228.
